# SDR IPXA2017051817296

- Difficulty date: May 18, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 12,349 hours, 7,645 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Frames 20 & 21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 38L IS DAMAGED BETWEEN FRAMES 20 & 21. THIS IS CONSIDERED MAJOJR REPAIR.  REPAIRED IAW SRM 53-10-14, FIG 210.
